Multivariate Approximation Theory III

Proceedings of the Conference at the Mathematical Research Institute at Oberwolfach, Black Forest, January 20–26, 1985

  • Walter Schempp
  • Karl Zeller

Part of the International Series of Numerical Mathematics book series (ISNM, volume 75)

Table of contents

  1. Front Matter
    Pages 1-23
  2. Walter Schempp, Karl Zeller
    Pages 11-11
  3. Walter Schempp, Karl Zeller
    Pages 13-17
  4. Walter Schempp, Karl Zeller
    Pages 19-23
  5. Lothar Bamberger
    Pages 25-34
  6. Günter Baszenski
    Pages 35-46
  7. Carl de Boor, Klaus Höllig, Sherman Riemenschneider
    Pages 47-50
  8. Mira Bozzini, Licia Lenarduzzi
    Pages 51-60
  9. Y. S. Chou, Lo-Yung Su, R. H. Wang
    Pages 71-83
  10. C. K. Chui, M. J. Lai
    Pages 84-115
  11. Wolfgang Dahmen, Charles A. Micchelli
    Pages 130-137
  12. Franz-Jürgen Delvos
    Pages 138-153
  13. R. H. J. Gmelig Meyling, P. R. Pfluger
    Pages 180-190
  14. Manfred v. Golitschek
    Pages 191-197
  15. Klaus Gürlebeck, Wolfgang Sprößig, Manfred Tasche
    Pages 206-217
  16. Werner Haußmann, Karl Zeller
    Pages 221-231
  17. Helmut Nienhaus
    Pages 309-321
  18. Walter Schempp
    Pages 349-362
  19. Burkhard Sündermann
    Pages 380-387
  20. G. Alistair Watson
    Pages 388-400

About this book


The Fourth International Symposium on Multivariate Approximation Theory was held at the Oberwolfach Mathematical Research Insti­ tute, Black Forest, W.-Germany, during the week of January 20 - 26, 1985. The preceding conferences on this topic were held in 1976, 1979, and 1982 * . We were pleased to have more than 50 mathematicians from 13 countries in attendance. The program in­ cluded 40 lectures. These Proceedings form a record of most of the papers presented at the Symposium. The topics treated cover different problems on multivariate approximation such as polynomial approximation on simplices, multivariate splines (box-splines, dimension of spline spaces), blending methods, multivariate Hermite interpolation, data smoothing and surface representation, and multivariate summation methods. We would like to thank the director of the Oberwolfach Mathe­ matical Research Institute, Prof. Dr. M. Barner, and his staff for providing the facilities. Of the people who gave their time to help make this conference a success, we would like to mention in particular Prof. Dr. F.J. Delvos (Siegen), Dr. G. Baszenski (College Station, Texas), and Dipl.-Math. H. Nienhaus (Siegen). Finally, our thanks are due to Carl Einsele of Birkhauser Publishers for his valuable cooperation.


Mathematica approximation function theorem variable

Editors and affiliations

  • Walter Schempp
    • 1
  • Karl Zeller
    • 2
  1. 1.Lehrstuhl für Mathematik IUniversität SiegenSiegenGermany
  2. 2.Mathematisches InstitutUniversität TübingenTübingenGermany

Bibliographic information